By Topic

On the global properties of interconnected systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pliam, J.O. ; Inst. for Math. & Applications, Minnesota Univ., Minneapolis, MN, USA ; Lee, E.B.

Interconnected systems are discussed in terms of their global properties. A theory of signal flow graphs over rings is developed. A new sufficient condition is derived for the complete reducibility of a signal flow graph, namely if the cycle products are contained in the Jacobson radical. We show how to construct the smallest ring over which a partially known interconnected system must be reducible. Examples illustrate the application of these results to the study of stability, well-posedness, and asymptotic behavior

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:42 ,  Issue: 12 )